Siberian Mathematical Journal

, Volume 17, Issue 6, pp 894–906 | Cite as

Arithmetic properties of the values of certain entire hypergeometric functions

  • A. I. Galochkin
Article

Keywords

Hypergeometric Function Arithmetic Property 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    K. L. Siegel, “Über einige Anwendungen Diophantischer Approximation,” Abhandl. Preuss. Akad. Wiss. Phys.-Mat. Kl., No. 1, 1–70 (1929).Google Scholar
  2. 2.
    A. B. Shidlovskii, “On a criterion for the algebraic independence of the values of a class of entire functions,” Izv. Akad. Nauk SSSR, Ser. Mat.,23, No. 1, 35–66 (1959).Google Scholar
  3. 3.
    A. B. Shidlovskii, “On the transcendence and algebraic independence of the values of E-functions connected by an arbitrary number of algebraic equations in the field of rational functions,” Izv. Akad. Nauk SSSR, Ser. Mat.,26, No. 6, 877–910 (1962).Google Scholar
  4. 4.
    A. B. Shidlovskii, “On the arithmetic properties of the values of analytic functions,” Trudy Mat. In-ta Akad. Nauk SSSR,132, 169–202 (1973).Google Scholar
  5. 5.
    C. Osgood, “Some theorems on diophantine approximation,” Trans. Amer. Math. Soc.,123, 64–87 (1966).Google Scholar
  6. 6.
    A. I. Galochkin, “Lower estimates of linear forms in the values of certain hypergeometric functions,” Mat. Zametki,8, No. 1, 19–28 (1970).Google Scholar
  7. 7.
    V. G. Sprindzhuk, “On the theory of the hypergeometric functions of Siegel,” Dokl. Akad. Nauk Belo-russian SSR,13, No. 5, 389–391 (1969).Google Scholar
  8. 8.
    V. G. Sprindzhuk, “The irrationality of values of certain transcendental functions,” Izv. Akad. Nauk SSSR, Ser. Mat.,32, No. 1, 93–107 (1968).Google Scholar
  9. 9.
    S. V. Kotov, “The irrationality of values of certain transcendental functions,” Izv. Akad. Nauk Belo-russian SSR, No. 5, 32–38 (1971).Google Scholar
  10. 10.
    C. Osgood, “Theorems about the derivatives of certain entire functions at algebraic points,” Indigations Math.,29, No. 4, 431–443; No. 5, 547–555 (1967).Google Scholar
  11. 11.
    A. I. Galochkin, “On the approximation of the parameters of certain hypergeometric functions,” Mat. Zametki,17, No. 1, 103–112 (1975).Google Scholar
  12. 12.
    S. Lang, Algebraic Number Theory, Addison-Wesley (1970).Google Scholar
  13. 13.
    Z. I. Borevich and I. R. Shafarevich, The Theory of Numbers [in Russian], Nauka, Moscow (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • A. I. Galochkin

There are no affiliations available

Personalised recommendations